Case Reports in Immunology / 2019 / Article / Fig 4

Case Report

Vancomycin-Induced Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) Syndrome Masquerading as Elusive Sepsis

Figure 4

Graphical representation of the absolute eosinophil count (Eosinophil #) (pink line) over the course of the admission, with the normal range demarcated by Eosinophil # (Low) (green line) as the minimum and the Eosinophil # (High) (blue line) as the maximum values and blue (max) and green (min) values. Absolute eosinophil count increased several fold above the upper limit of normal approximately 3-4 weeks into admission.

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.